# SDR SWAA2023060542927

- Difficulty date: April 29, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 LOCATED SLAT STATION 451.97 LOWER SKIN AT LT WING 2023-299150<[01] TOOL USED: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12-MAR-24.;[02] PERFORMED PERMANENT REPAIR ON SLAT 1 BTW LEVEL SLAT STATION 443 TO SLAT STATION 462 LOWER SKIN AT LT WING IAW SRM B737-700 57-42-02-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. PERFORMED PERMANENT REPAIR ON SLAT 1 BTW LEVEL SLAT STATION 443 TO SLAT STATION 462 LOWER SKIN AT LT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON SLAT 1 BTW LEVEL SLAT STATION 443 TO SLAT STATION 462 LOWER SKIN AT LT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8 FIG 202 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.
